Our expert says:
benzyne is inhaled when used as a substance and can be highly dangerous and toxic. It can make the person seem disoriented, almost in a drunk kind of way, sleepy or droopy eyes and generally what would be described as "zoned out" or "out of it."
Inhaling substances of this kind can cause brain damage, and in some cases inhaling can cause sudden death. It is very dangerous and you must intervene. Remove any items you find and you will need to speak with her about the dangers. I would also recommend that you take her to see your GP to have her checked out medically. Please also consider her seeing a therapist or drugs counsellor to assess the level of abuse. For further information a good resource is the Cape Town Drugs Counselling Centre - you can contact them via www.drugcentre.org.za
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.